View : 12 Download: 0

Families of pairing-friendly elliptic curves from a polynomial modification of the Dupont-Enge-Morain method

Title
Families of pairing-friendly elliptic curves from a polynomial modification of the Dupont-Enge-Morain method
Authors
Lee H.-S.Lee P.-R.
Ewha Authors
이향숙
SCOPUS Author ID
이향숙scopus
Issue Date
2016
Journal Title
Applied Mathematics and Information Sciences
ISSN
1935-0090JCR Link
Citation
vol. 10, no. 2, pp. 571 - 580
Keywords
Complete familiesDupont-Enge-Morain methodPairing-friendly elliptic curves
Publisher
Natural Sciences Publishing Co.
Indexed
SCOPUS scopus
Abstract
A general method for constructing families of pairing-friendly elliptic curves is the Brezing-Weng method. In many cases, the Brezing-Weng method generates curves with discriminant D = 1 or 3 and restricts the form of r(x) to be a cyclotomic polynomial. However, since we desire a greater degree of randomness on curve parameters to maximize security, there have been studies to develop algorithms that are applicable for almost arbitrary values of D and more various forms of r(x). In this paper, we suggest a new method to construct families of pairing-friendly elliptic curves with variable D and no restriction on the form of r(x) for arbitrary k by extending and modifying the Dupont-Enge-Morain method. As a result, we obtain complete families of curves with improved r-values for k = 8,12,16,20 and 24. We present the algorithm and some examples of our construction. © 2016 NSP.
DOI
10.18576/amis/100218
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE